On the entropy norm on Ham (S2)

Michael Brandenbursky, Egor Shelukhin

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we prove that for each positive integer m there exists a bi-Lipschitz embedding Zm→ Ham (S2) , where Ham (S2) is equipped with the entropy metric. In particular, the same result holds when the entropy metric is replaced with the autonomous metric.

Original languageEnglish
Pages (from-to)231-237
Number of pages7
JournalAnnales Mathematiques du Quebec
Volume45
Issue number1
DOIs
StatePublished - 1 Apr 2021

Keywords

  • Braid groups
  • Conjugation-invariant norms
  • Hamiltonian diffeomorphisms
  • Quasimorphisms
  • Topological entropy

Fingerprint

Dive into the research topics of 'On the entropy norm on Ham (S<sup>2</sup>)'. Together they form a unique fingerprint.

Cite this